Generalized functional linear models

Müller, Hans-Georg, Stadtmüller, Ulrich . The Annals of Statistics 2005. 33 (2) :774-805

Locate this article in:


  Author = {Müller, Hans-Georg and Stadtmüller, Ulrich},
  Title = {Generalized functional linear models},
  Journal = {The Annals of Statistics},
  Volume = {33},
  Number = {2},
  Year = {2005},
  Pages = {774--805},
  Keywords = {Generalized linear model, Martingale central limit theorem, Simultaneous confidence bands, Covariance operator, Quasi-likelihood, Order selection, Functional regression, 62H30 (MSC2000), 62G05 (MSC2000), 62M09 (MSC2000), eigenfunctions, 62G20 (MSC2000), Classification of stochastic processes, increasing dimension asymptotics, Karhunen–Loève expansion, parameter function}

Similar articles